# SDR CALA2013051500297

- Difficulty date: May 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 42,421 hours, 15,012 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vane
- Condition: Leaking
- Location: Stator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GROUND CONTROL REPORTED SUSPECTED FUEL LEAKING FROM NR 2 ENGINE LEFT VSV LEAKING.    REMOVED AND INSTALLED NR 2 ENGINE LT VSV ACTUATOR IAW AMM 75-31-01-0 00-801-F-00.  OPS CHECKED GOOD.
